Daily News Egypt

Pharmaceutical drugs decreasing cholesterol cause muscle pain - Daily News Egypt

Advertising Area




Advertising Area




Pharmaceutical drugs decreasing cholesterol cause muscle pain

These drugs are highly effective as they inhibit cholesterol in the liver.


cholesterol-1024x750A study published in the journal of the American College for Cardiology revealed that Statins, a substance included in some pharmaceutical drugs which decrease cholesterol, increase muscle pain.

These drugs are highly effective as they inhibit cholesterol in the liver. Moreover, muscle pain is considered one of the most common side effects, as its percentage reaches 75%, and may later lead to an irregular use of medicine.

Researchers have proven that patients who depend on Statins to decrease cholesterol in the blood, also have a decreased protein level (Q10) parallel to energy absorption. In other words, these drugs affect energy in muscles which leads to muscle pain.

 

Advertising Area



https://dailyfeed.dailynewsegypt.com/2015/04/23/pharmaceutical-drugs-decreasing-cholesterol-cause-muscle-pain/
Breaking News

No current breaking news

Receive our daily newsletter
Subscribe